Journal of Theoretical Probability

, Volume 8, Issue 2, pp 221–259

Random continued fractions and inverse Gaussian distribution on a symmetric cone

  • Evelyne Bernadac
Article

DOI: 10.1007/BF02212879

Cite this article as:
Bernadac, E. J Theor Probab (1995) 8: 221. doi:10.1007/BF02212879

Abstract

In this paper we introduce the inverse Gaussian and Wishart distributions on the cone of real (n, n) symmetric positive definite matricesHn+(ℝ) and more generally on an irreducible symmetric coneC. Then we study the convergence of random continued fractions onHn+(ℝ) andC by means of real Lagrangians forHn+(ℝ) and by new algebraic identities on symmetric cones forC. Finally we get a characterization of the inverse Gaussian distribution onHn+(ℝ) andC.

Key Words

Continued fractioninverse Gaussian distributionJordan algebrasymmetric coneWishart distribution

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Evelyne Bernadac
    • 1
  1. 1.Laboratoire de Mathématiques AppliquéesUniversité de Pau et des Pays de l'Adour, CNRS, U.R.A. 1204, IPRAPauFrance